# SDR DL73E991540

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Row 16-21
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY TRACK LIGHTS OUT ROW 16 TO ROW 21.  FOUND MID AND AFT BATTERY PACK AND PWR SUPPLY BAD.  REPLACED SAME, OPS NORMAL.
